# SDR SI3R98001

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757602
- Condition: Cracked
- Location: Gc 49 Grbox
- Part time: 13,732 hours
- Component: Hamstd, 6044T35P01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE RIGHT FORWARD IDLER GEAR BEARING RACE WAS FOUND CRACKED.  PN 775760-2, FIG 8 ITEM 85.  HSS SO NR 75533SG.  CUST:  SKYWAYS A/L.  (X)
